# SDR DHL2001712006

- Difficulty date: May 4, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transmitter
- Condition: Leaking
- Location: Brake Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

WITH PACKS OPERATING AFTER ABOUT 15 MINUTES ON THE GROUND DURING PREFLIGHT, SMOKE FILLED THE COCKPIT.  TURNED OFF LEFT PACK TO STOP SMOKE.FOUND BRAKE PRESSURE XMITR IN RT MLG WHEEL WELL LEAKING. REPLACED DAMAGED O-RING SEAL. LEAKAGE FROM XMTR LEAKING ON APU DUCT CAUSED SMOKE. OPS CK GOOD PER MM 29-33-1.
